advertisement
Question
Posted by: blood river | 2008/06/24

periods not stopping after contraceptive

i have been recently put on the 3month injection and i have since been on periods. from the 29th May till today!(i got injected on the 30th of May) the only difference now is that my periods are no longer heavy like before but i do now and again get small blood discharges, only the other day i got clots. what follows after the blood is a brown discharge that always suggest the periods are finishing whereas they are not!! i am tired of being on periods!!my doctor is telling me this is "usual", but i am starting to doubt her judgment.

please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unfortunately one of the side effects of the injections. It should settle down

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sam | 2009/01/11

I got the 3 mnth injection about two weaks ago and my period had not stop since.Must i go see a doc. or what am i supose to do because i am getting waried now!

Reply to sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement